# SDR GAIA05018OP

- Difficulty date: March 30, 2005
- Submitted: April 14, 2005
- Operation: Air carrier
- Aircraft: N278US
- Make and model: Boeing 727251
- Aircraft serial: 21157
- Engine: Pwa JT8D15
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302842
- Condition: Dirty
- Location: Cargo Deck
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, MAIN CARGO SMOKE WARNING ILLUMINATED IN FLIGHT.  VISUAL INSPECTION REVEALED NO SMOKE IN CARGO AREA.  FLIGHT CONTINUED TO DESTINATION, WHERE A LANDING WAS MADE WITHOUT INCIDENT.  CLEANED SMOKE DETECTORS FROM NR1 TO NR 6.  ON NR 1 REPLACED BOTH LIGHT BULBS, PERFORMED TEST OK.  AIRCRAFT WAS RETURNED TO SERVICE.  (K)
